MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC SCREW Ø6X40 REDUCTION CANN.; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW MUST MC SCREW Ø6X40 REDUCTION CANN.; SPINE PEDICLE SCREW
Model Number 03.58.644
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 march 2022.Lot 2120121: (b)(4) items manufactured and released on 06-oct-2021.Expiration date: 2026-sep-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At about 1 month and a half after the primary, the patient came in reporting pain due to a loose l5 screw that occurred from exercising.The surgeon revised the screw and the surgery was completed successfully.

Brand Name
PEDICLE SCREW MUST MC SCREW Ø6X40 REDUCTION CANN.
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14012348
Report Number3005180920-2022-00223
Device Sequence Number5104001
Product Code NKB
UDI-Device Identifier07630971296169
UDI-Public07630971296169
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K210427
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model Number03.58.644
Device Catalogue Number03.58.644
Device Lot Number2120121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale